Research ArticleOpen accessIn the abstractHilbert-Type Inequalities RevisitedWaleed AbuelelaJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 28 Apr 2016 · 7,085 accessesView PDFCite
32 articles for “Generalized functions”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,865 accessesView PDFCite
Research ArticleOpen accessIn the abstractSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
Research ArticleOpen accessIn the abstractON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTIONMohamed MaswadahJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 10 May 2013 · 6,889 accessesView PDFCite
Research ArticleOpen accessIn the abstractIs Cancer Recurrence Postponed By a Treatment? A New Model AnswersRamalingam ShanmugamCurrent Research in Medicine, Vol. 4, Issue 1 · 26 Mar 2013 · 6,887 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn a Univalent Class Involving Differential Subordinations with ApplicationsR. W. Ibrahim, M. DarusJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,532 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation Methods for Multicollinearity Proplem Combined with High Leverage Data PointsMoawad El-Fallah, Abd El-SallamJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,617 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimization of Clustering Time by a Group of Autonomous Robots Making Use of an Exclusive Multi-MarkingMohamed Rida Abdessemed, Kamel Khoualdi, Azeddine BilamiJournal of Computer Science, Vol. 6, Issue 12 · 9 Nov 2010 · 6,890 accessesView PDFCite
Research ArticleOpen accessIn the abstractSpline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of ErrorsBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,168 accessesView PDFCite
Research ArticleOpen accessIn the abstractInterpolating Operators for MultiapproximationEman Samir BhayaJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,654 accessesView PDFCite